# SDR FDEA200907092545

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 47,492 hours, 10,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 1ST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR NR 1 LWR JAMB FITTING AT HOLES A AND C.  REPAIR IAW EA 1-5310-132150.
